# SDR SWI2024050800393

- Difficulty date: March 14, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 601R330501
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE HOUSING IS CORRODED   (C-CHECK RO 5/6/2024)    REMOVED AND INSTALLED NEW CREW ESCAPE HATCH HANDLE HOUSING P/N 601R33050-1 REF.CRJ-200 SRM 51-42-06 AND DRAWING 600-33046 REV F COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
